Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bubba666

anyone on clindamycin lotion and differin?

i've been using clindamycin and differin for about 3 and a half weeks now and my face is definetely not at its best. talk about intial break out!!! not only is it itchy as hell, my face is dry and flaky (big ol dry patches ew!!), red and sensitive, and a little bit of a burning sensation when i apply moisuturizer. i don't know if its an allergic reaction or if this is normal. ahhh i hate this. i'm really trying to hang in there but i'm seriously running low on patience....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×